# SDR C2XA97IA211

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53672020222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 16 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES 34 AND 39.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED SECTION OF STRINGER IAW ATR 42 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
